# SDR ASOA201000493

- Difficulty date: April 5, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N681BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7680
- Aircraft time: 13,718 hours, 12,225 cycles
- Engine: Ge CF343B1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 711A
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF,  RECEIVED A GEAR DISAGREE MSG ALONG WITH VIOLENT SHAKING IN COCKPIT THAT FELT LIKE WAKE TURBULENCE.  COMPLIED W/ QRH,  DECLARED AN EMERGENCY AND LANDED W/O INCIDENT.
